# SDR NWAA094505501

- Difficulty date: December 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 79,061 hours, 32,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1R EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED 1R EMERGENCY EVAC SLIDE EXTERIOR LIGHT ASSY WITH NO HELP.  DEFERRED LIGHT PER MEL 33-51-2 (DAY OPS ONLY).  MSP MAINTENANCE REPLACED THE FUSE IN POWER SUPPLY M730 PER FIM 33-51-00.  OPS CHECK GOOD.
